# SDR CALA2014123092871

- Difficulty date: December 26, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 48,406 hours, 19,769 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY SYS AT33-51-38 EPSU BATTERY FWD LIGHT MSG DURING EMER LIGHT OPERATIONAL CHECK.  REPLACED BATTERY IAW AMM 33-51-38-400-002-A NO HELP.  REINSTALLED OLD BATTERY & REPLACED CHARGER IAW AMM 33-51-38-000-002-A NO HELP.  REPLACED DECODER & ENCODER IAW AMM 23-73-47-400-001-A NO HELP.  REMOVED TIE ON CONNECTOR & FOUND INSULATION WORN OFF.
